MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HV TRACH; HUMID-VENT HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HV TRACH; HUMID-VENT HEAT AND MOISTURE
Model Number IPN044386
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: trach vent hme does not come of the cannula.Cannula change was performed.There was no injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One actual sample was received.The complaint sample was received with cannula which does not belong to teleflex product.The sample was closely examined by visual inspection.Based on the returned sample provided, the connector area of trach vent having stretch mark that was cause by the larger size of cannula.Therefore, the trach vent was having difficulty with removal from the cannula after connection.15mm ring gauge test was conducted on the connector of the canula.The connector side of the canula is out of the specification according to iso 5356-1:2015.It is larger than 15mm.In current manufacturing procedure, iqc department will conduct sampling gauge test before release the part item to production.In production, 100% visual inspection at assembly area is conducted.Thus, any ineffective products will be culled out during this process.Therefore, it is very unlikely condition at the manufacturing area that the product having defect to be released for shipment.The customer complained that trach vent hme does not come off the cannula.Based on the gauge test conducted on returned sample, the connector of cannula is bigger and causing tight connection with trach vent.Since the canula does not belong to teleflex products, further investigation could not be performed.Therefore, this complaint could not be further verified.

Brand Name
HV TRACH
Common Device Name
HUMID-VENT HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16489717
Report Number8040412-2023-00093
Device Sequence Number20562801
Product Code BYD
UDI-Device Identifier04026704348145
UDI-Public04026704348145
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN044386
Device Catalogue Number41112
Device Lot NumberKMZ21M0466
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown